# SDR UIEA2023052300507

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISBOND - R/H WING OUTBD AFT FLAP TOP PANEL( 1) CUT OUT THE DISBOND MATERIALS AND CLEAN. MEASURE THE CUT OUT (L =2" W= 1". 39" FROM INBD EDGE 5.5" FROM AFT EDGE. BOND THE FILLER AND EXTERNAL DOUBLER (L= 4.2", W=4") WITH FILM ADHESIVE CURE AT 250Â„‰ FOR 90 MINUTES WITH MINIMUM VACUUM OF 22 IN/HG I.A.W. B747-400 LCF SRM 57-53.01.2R-1 REFER TO SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0 REV 54. 2) CONDITION CHECK IS STATISFACTORY )
